advertisement
Question
Posted by: KATINKA | 2010/01/19

BITTER SMAAK

EK HET N BITTER SMAAK IN MY MOND EN AS EK IETS PROBEER EET WIL EK DOODGAAN HOE BITTER ALS PROE
HOEKOM PROE ALS BITTER

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Katinka
Jy mag dalk refluks hê (maagsuur wat terugstoot in die slukderm)Sekere medisyne kan ook bitter smaak in die mond gee(procainamide, 'n hart pilletjie en Sinemet, 'n parkinsonisme pilletjie)Laat jou dokter bietjie agter in jou keel kyk of dit rooi en geirriteerd is?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/01/19

Hallo Katinka
Jy mag dalk refluks hê (maagsuur wat terugstoot in die slukderm)Sekere medisyne kan ook bitter smaak in die mond gee(procainamide, 'n hart pilletjie en Sinemet, 'n parkinsonisme pilletjie)Laat jou dokter bietjie agter in jou keel kyk of dit rooi en geirriteerd is?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement